# SDR 2002F00375

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LEVEL 2 CORROSION ON NOSE LANDING GEAR WHEEL WELL TOP PANEL AT FS 369, RBL 22, AFT RIGHT OUTBOARD CORNER OF FORWARD WHEEL WELL PANEL FOUND.  MAINTENANCE REPAIRED THE CORRODED AREA IN ACCORDANCE WITH ER/A L10-53R-4717.
